The existence of the second fixed point: A correction to "periodic solutions of x″ + f(x, t) = 0 via the Poincaré-Birkhoff theorem"

Research output: Contribution to journalComment/debatepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)148-149
Number of pages2
JournalJournal of Differential Equations
Volume25
Issue number1
DOIs
StatePublished - Jul 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this